# SDR DCG2006F00002

- Difficulty date: August 25, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N798JH
- Make and model: Snias AS350BA
- Aircraft serial: 1548
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292208230
- Part serial: 935B
- Condition: Malfunctioned
- Location: Gas Generator
- Component: Gas Generator, Tmeca
- Component part number: 70BM031090
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE THE FIRST FLIGHT OF THE DAY THE PILOT COULD NOT START THE ENGINE..  INSPECTED ENGINE ASSY AND FOUND THE GAS GENERATOR LOCKED UP DUE TO COKING FROM THE FUEL INJECTION MANIFOLD.  REMOVED THE ENGINE ASSY AND ASSIST MFG TEC IN REPLACING THE FUEL INJECTION MANIFOLD.  (K)
